# SDR SRAA69601

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905SJ
- Make and model: Lkheed 382G
- Aircraft serial: 4472
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitt
- Part number: 34862712AD
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO YIP, FLIGHT 9003 - HAD TO USE FULL RIGHT AILERON TRIM AND 10 DEGREE RIGHT RUDDER TO FLY LEVEL.  FOUND LHS FLAP TRACK ATTACH FITTING CRACKED AT FS 241.60, REPLACED FLAP TRACK.  SYSTEM OPS CHECKED GOOD PER MM CH 57-10 AND CH 27.  (M)
